# SDR AWXA200601857

- Difficulty date: October 17, 2006
- Submitted: November 2, 2006
- Operation: Air carrier
- Aircraft: N311AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24712
- Aircraft time: 50,662 hours, 34,077 cycles
- Engine: Cfmint CFM563B2
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 65C3267723
- Condition: Corroded
- Location: Bs 1014-1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR-C-16 CHECK - NR 5935406,  CORROSION ON RT AFT LAV AND GALLEY AREA FLOOR SHEAR WEB, BS 1014 - BS 1016, RBL 40, WL 208.  REPLACED RT AFT LAV AND GALLEY AREA FLOOR SHEAR WEB, BS 1014- BS 1016, RBL 40, WL 208 IAW SRM 51-40-02.
